# SDR QXEA200701274

- Difficulty date: August 12, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,895 hours, 28,714 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PWCAG0062
- Condition: Malfunctioned
- Part time: 21,277 hours, 30,749 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SEA FLIGHT NR 2109 - DC GENERATOR FAIL, CUSTOMER NOTICED LEAK NR 2 NACELLE, ENGINE SHUTDOWN, CFR CALL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
